# SDR DL72W980824

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, LT LOWER VERTICAL TORQUE BOX WEB CRACKED AT LIGHTENING HOLE STA 1277.  REPAIRED PER MM 53-11-0.
